MAUDE Adverse Event Report: EBI, LLC. BIOMET ORTHOPAK NON-INVASIVE BONE GROWTH STIMULATOR SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET ORTHOPAK NON-INVASIVE BONE GROWTH STIMULATOR SYSTEM; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 1067718
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Limb Pain (4836)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported by the patient that he has a metal rod in the femur.The pain increases when he used the device, then decreases when he stops treating with the device.The patient contacted the doctor¿s office and left a message with assistant.The patient did not speak to the doctor only with the zimvie sales representative.The patient wore the device 24/7.The patient will stop wearing the device and conduct timed test.He will call back if any issues.The patient later reported that the pain is below the skin.The patient rated the pain level as an 8 on a scale from 1 to 10, with 10 being the highest.The patient has not been able to get in touch with his doctor but does have an appointment on december 20th.No additional information has been provided at this time.
 
Event or Problem Description
It was reported by the patient that he has a metal rod in the femur.The pain increases when he used the device, then decreases when he stops treating with the device.The patient contacted the doctor¿s office and left a message with assistant.The patient did not speak to the doctor only with the zimvie sales representative.The patient wore the device 24/7.The patient will stop wearing the device and conduct timed test.He will call back if any issues.The patient later reported that the pain is below the skin.The patient rated the pain level as an 8 on a scale from 1 to 10, with 10 being the highest.The patient has not been able to get in touch with his doctor but does have an appointment on december 20th.No additional information has been provided at this time.It was later reported that the patient spoke with their doctor but nothing was prescribed or recommended.The doctor wanted the patient to continue treating with the device.The ortho pak device was not returned for evaluation.
 
Additional Manufacturer Narrative
Corrections - b4: date of this report, b5: updated the product was not returned for evaluation, d3: manufacturer address and email address, g1: contact office and manufacturer site, g3, g6: report type, h6: device code.Additional information - h4: device manufacture date, h6:method, h10: additional narrative, h11.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trends.
 
Additional Manufacturer Narrative
A supplemental report is being submitted to address the discrepancies between fda medwatch form 3500a and gudid.Corrections: d1: brand name, d2a: device common name, d4: model number, d4: expiration date, g4: pma/510(k)#, h4: device manufacture date, h5: labeled for single use, h6: evaluation codes.Additional information: b4: date of this report, g3: date received by manufacturer.
 
Event or Problem Description
It was reported by the patient that he has a metal rod in the femur.The pain increases when he used the device, then decreases when he stops treating with the device.The patient contacted the doctor¿s office and left a message with assistant.The patient did not speak to the doctor only with the zimvie sales representative.The patient wore the device 24/7.The patient will stop wearing the device and conduct timed test.He will call back if any issues.The patient later reported that the pain is below the skin.The patient rated the pain level as an 8 on a scale from 1 to 10, with 10 being the highest.The patient has not been able to get in touch with his doctor but does have an appointment on (b)(6).No additional information has been provided at this time.It was later reported that the patient spoke with their doctor but nothing was prescribed or recommended.The doctor wanted the patient to continue treating with the device.The ortho pak device was not returned for evaluation.

Brand Name
BIOMET ORTHOPAK NON-INVASIVE BONE GROWTH STIMULATOR SYSTEM
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key18231434
Report Number0002242816-2023-00131
Device Sequence Number5600594
Product Code LOF
UDI-Device Identifier00812301020232
UDI-Public00812301020232
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1067718
Device Catalogue Number1067718
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date11/29/2023
Supplement Report FDA Received Date06/06/2024
09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Patient Age79 YR
Patient SexMale
Patient EthnicityNon Hispanic